Results 1 to 19 of 19
Like Tree3Likes
  • 2 Post By fit2bOld
  • 1 Post By Cuz

Thread: Pro hormone side effects

  1. #1
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10

    Pro hormone side effects

    Hey guys I'm not sure where I would go for this but I started SUPER DMZ 3.0 and I have had some stomach pains at taking 2 tabs a day, it's not severe but it kind if alarmed me. Maybe cut down to 1 pill per day? Or should I just power through it and man up? On day 3. Any help is nice.

  2. #2
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    Pro hormones are garbage. As you stomach appears to be rejecting them.
    Stop now before you damage your HPTA.
    NACH3 and Stealthypickle9 like this.

  3. #3
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10
    Thanks the the response. It's my first cycle so is this not normal at all?

  4. #4
    frank13's Avatar
    frank13 is offline "AR's Official Turkey Bacon Expert"
    Join Date
    Nov 2011
    Location
    USA
    Posts
    1,489
    It's not worth taking if it's messing up your stomach then stop taking them I would

  5. #5
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10
    I have read around and it said that stomach pain is normal because my body isn't use to it yet? I'm not sure, but thanks for the responses, was hoping someone who has used this could help

  6. #6
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,499
    Nobody thats been in this game any length of time likes PH
    NACH3 likes this.

  7. #7
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10
    It's honestly more of a Nausea more than pain, kind of like I'm hungry all of the time.

  8. #8
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10
    I understand no one supports them but maybe someone has done them? Maybe upping my carbs to help? Took on a fairly empty stomach last night

  9. #9
    ickythump's Avatar
    ickythump is offline Member
    Join Date
    Aug 2012
    Location
    Dagoba System
    Posts
    699
    yea empty stomach will make a lot of supplements and the like cause nausea....ph are not worth it tho the cost is the same as the real thing but no where near the same results

  10. #10
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10
    You're right but I wanted to get my feet wet with a PH before I jump on the real thing to see how my body handles it. Hoping the nausea goes away soon. I'll never take it on an empty stomach again I know that.

  11. #11
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,499
    Should have did test only would had far less sides but since you are 22 probably not a good idea to be cycling in the first place.

  12. #12
    saxton18 is offline New Member
    Join Date
    Jun 2014
    Posts
    10
    So I should just stop and trash the PH 3 days in?

  13. #13
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,499
    Quote Originally Posted by fit2bOld View Post
    Pro hormones are garbage. As you stomach appears to be rejecting them.
    Stop now before you damage your HPTA.
    ^^^this is all you need OP

  14. #14
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    I had a buddy who's body(gyno - surgery for it too - and his joints are all messed up) as well as he is still feeling the effects yrs(5+) later! The Drs don't even gave answers for him now, and it's been all negative since he cycled with PH's! He even did a "PCT" for them if ya want to call it that!

    Listen to these more experienced guys like Cuz, Fit2bOld, etc... And stop now b4 you really mess up your Systems(HPTA mostly, but could effect your Endocrine System as well)!

    Good luck buddy!

  15. #15
    600@50's Avatar
    600@50 is offline Knowledgeable Member
    Join Date
    Feb 2012
    Location
    With the 100 lb plates.
    Posts
    1,913
    Quote Originally Posted by saxton18 View Post
    So I should just stop and trash the PH 3 days in?
    Yes.

  16. #16
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by saxton18 View Post
    Hey guys I'm not sure where I would go for this but I started SUPER DMZ 3.0 and I have had some stomach pains at taking 2 tabs a day, it's not severe but it kind if alarmed me. Maybe cut down to 1 pill per day? Or should I just power through it and man up? On day 3. Any help is nice.

    Cut it down to 1 tab,,,if it continues OR is severe now,,,,STOP altogether and see a doc.

  17. #17
    thewarrior8845 is offline Junior Member
    Join Date
    Jan 2011
    Location
    california
    Posts
    143
    dont mess with super dmz. i took super dmz rx. i got high blood pressure, lethargy, ED, and really bad lower back pumps. after three weeks i stopped. i made gains but lost them within a month. if your already having stomach pains on day three thats a sign you should stop. its not worth it.

  18. #18
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    Quote Originally Posted by Cuz View Post
    Nobody thats been in this game any length of time likes PH
    Some of us were lucky enough to join, read and believe those who said they are garbage. I have seen more people having problems after using pro hormone than aas.

    I'm not sure if you got it yet but what everyone is saying is STOP taking them, throw them away. Stop asking if this or that is normal or should be happening. Get rid of them.

  19. #19
    darkcrayz is offline Member
    Join Date
    Sep 2006
    Location
    socal
    Posts
    545
    Maybe an ulcer?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •